I am writing as a last ditch effort to save myself, last year in March I became ill with a sinus infection, I began taking a round of antibiotics which did not seem to help, then my GP ordered another round of antibiotics and as well they did not seem to work, during these two rounds of antibiotics I began having severe stomach issues to where I was experiencing severe heartburn, my GP finally ordered that I see an ENT and a GI doctor, got a cat scan of the sinuses and yes to no avail all the sinuses were blocked, ENT talks me into sinuplasty surgery which I complete and to my shock still no relief, GI doctor scopes me and all can find is small scrapes on the esophagus and small hernia and small bile in the stomach, orders me to take Protonix 40mg to relieve those issues along with doses of Carafate, again I do not feel much better, go back to my GP complaining of severe sinus problems and dizziness and light headed at times and short of breath, GP decides I am having anxiety and orders Xanax 1mg XR and Xanax .5mg for flash throughs , these also do not seem to be helping the issues, I went to an allergist this week in hopes that possibly it was an allergy problem, and also no allergy problems as of yet with the tests. I have been extremely sick for 1 year now and not a general well feeling any day, at points being treated with Prednisone did help and almost seem like a cure, but after the prednisone wore off bam the same symptoms back again, I agree treating the side effects with Xanax because they were out of hand and I could not function at all during the day or get to sleep at night, but again we are just masking the underlining problem because even taking them does not take away the complete feeling of illness. Please anyone that has advice please come forward, what my next approach should be, as my illness is destroying my life.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?